# SDR DXTA200400238

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605188
- Aircraft time: 2,443 hours, 1,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 2AUH502
- Condition: Failed
- Location: Air Distribution
- Part time: 2,443 hours, 1,876 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR DUCT OVERHEAT COCKPIT LIGHT ILLUMINATED 30 SECONDS AFTER TAKEOFF, PASSENGERS SAW SMOKE IN THE CABIN.  SELECTED MANUAL TEMPERATURE CONTROL TO COLD FOR 30 SECONDS WITHOUT A CHANGE, THE SOURCE TEMP REACHED 325 DEGREES, EMERGENCY DECLARED, AIRCRAFT DIVERTED TO CHS AND LANDED SAFELY.  COMPLIED WITH GROUND RUN CHECKS OF THE TEMP CONTROL SYSTEM, NO DISCREPANCIES NOTED, CHECKED ELECTRICAL CONNECTORS ON CONTROLLER & COCKPIT TEMP CONTROL VALVE.  REMOVED & REPLACED VALVE DUE TO CESSNA RECOMMENDATION.  SYSTEM OPS CHECK & LEAK CHECK GOOD ON GROUND RUN.  ALL WORK DONE IAW CESSNA 560XL MM CHAPTER 21-61-00.
